# SDR UPS00232512

- Difficulty date: April 20, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, ENG NR 2 SUSPECT CRACK ON RT WEB AT BS 1387 OVER HORIZ FIREWALL.  CRACKED WEB REPLACED IAW DRAWING REF 65-17555.
